# SDR TC8A98076

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALL NR 3 ENGINE DURING TAKEOFF ROLL, APPROXIMATELY 60 KNOTS, ANTI-ICE OFF.  INSPECTED COMPRESSOR AND TURBINE IAW PW 72-0, PG 118, NO DEFECTS NOTED.  INSPECTED INLET, FOUND 1 BLADE DENTED, BLENDED AND INSPECTED IAW PG 602/604.
